Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pregnant. Prescribed flexion and baxin-d for fever. Are these drugs safe during pregnancy?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Thu, 7 Feb 2013 in Pregnancy
Question: I am suffering from fever and i am 22 weeks pregnant the temperature is always below 100.My doctor prescribed flexion and baxin-d .Are These 2 drugs safe during pregnancy?
doctor
Answered by Dr. S Patra 56 minutes later
Hello XXXXXXX,
Thanks for posting your query.

Both drugs are safe well enough in pregnancy as prescribed by your doctor. Flexon tab contains Paracetamol/Acetaminophen and Baxin-D capsule contains (ampicillin & dicloxacillin).
Therefore, you need not to be worried about this and may continue above medication until temperature going down to normal or follow your doctor's advice.

Follow some basic guideline for healthy pregnancy:
1) Take Healthy Protein XXXXXXX diet with Iron/ Calcium supplements.
2) Avoid long journey/heavy work/high heel shoe.
3) Avoid stress/anxiety/emotional upset & maintain personal hygiene.
4) Drink more water to keep hydrated and eat leafy vegetables/ fruits.
5) Take adequate rest and sleep preferably 8-10 hrs daily.
6) Periodic check up with ultrasound scans for detail review of Feto Placental Profile (FPP). Complete all necessary investigations. Check BP and weight gain at regular interval.

Hope I have answered your query. If you have any further questions, I will be happy to help.
Wish your good health and successful motherhood.
Regards,
Dr Soumen

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Antipyretic

doctor1 MD

I was vomiting all night, then diarrhea, fever(99.7) and then leg halves. I ve taken aleve, generic imodian. The fever has gone down, diarrhea gone but I still have the itchy leg halves. The halves are starting to appear on my arms now. I am out of town, should I go to a clinic? The only thing I can eat is water and crackers.

doctor1 MD

Hi my name is Rene I'm helping my 74 yr old dad reverse his lung cancer which has also metastized in his liver.
His liver is fairly large causes him a lot of discomfort and bloating etc....
At the moment he's doing the bicarbsoda molasses protocol but wants to know if he can just take bicarbonate without mixing the molasses. His bones have started to ache since yesterday he's been on the protocol almost 2wks this Sunday. His ph level is 8.0 . He's having hemp seeds for protein and also wheatgrass and vital greens plus essiac vegi Capps. Today I also started him on beta 1, 3D Glucan. Am on the right track?
For pain management when he's desperate I give him 10 mg OxyContin otherwise try to control his pain with Panadol

doctor1 MD

hi my pulse rate is around 112 and having a little difficulty in breathing.. at times feel like i will be faint... i am suffering from cold, fever and cough prblem for over 3 weeks... i am under medication but dont know why i am feeling like this.. after my dinner today i have taken one paracetamol, one citrazine and onemucolitr( salts ambroxol Hydrochloride SR).. can any one suggest me what i am going throuh and what precautions to be taken???

doctor1 MD

My 1 year old baby is suffering from high fever 104F. We have given him calpol but it was not decreasing. When we consulted a pediatrician he suggested to give Meftal-P..but some of my friends suggested me not to give Meftal as it has bad effect on kidney...but, already i started the dosage....kindly advice me....waiting for your kind reply...."

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...